# SDR 95ZZZX6270

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: 6553553152
- Condition: Worn
- Location: Upper Nose Cowl
- Component: 6585378388
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORT, NR 2 ENGINE NOSE COWL WORN 50 PERCENT OF DEPTH IN .040 INCH 2024T3 SKIN UNDER MATING SURFACE OF FORWARD WING TO NACELLE FAIRING.  FABRICATED DOUBLER .040 INCH 2024T3, 2 FASTENER ROWS WIDER THAN EXISTING DAMAGE AND REPAIRED PER SHIVA ENT., INC., E.O. 354E004 AND APPROVED FAA FORM 8110-3, REPORT 95-9, DATED SEPTEMBER 14, 1995.  A/C TOTAL TIME, 51,945.9 HOURS.  TOTAL CYCLES, 60,051.
